Statistical Approximation for Stochastic Processes


Anastassiou G. A. , DUMAN O., Erkus-Duman E.

STOCHASTIC ANALYSIS AND APPLICATIONS, vol.27, no.3, pp.460-474, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1080/07362990802679216
  • Title of Journal : STOCHASTIC ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.460-474

Abstract

In this article, we obtain strong Korovkin-type approximation theorems for stochastic processes by using the concept of A-statistical convergence from the summability theory.